TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Back to Search Results |
| Model Number |
1000096 |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump battery could not be charged.There was no reported adverse impact to the customer¿s blood glucose level.Multiple contact attempts were made by tandem technical support to obtain additional information regarding the issue; however, the customer did not respond.No additional patient or event information was available.